MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY SWIVEL DIRECT FLOW INSERTS; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC HU-FRIEDY SWIVEL DIRECT FLOW INSERTS; SCALER, ULTRASONIC
Model Number UI30SD10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a dental cleaning the tip of an insert broke in the patient's mouth.The patient was sent to hospital for an x-ray and a 2mm piece was found in his abdomen.Patient was told to let the piece pass and no additional treatment was necessary.

Brand Name
HU-FRIEDY SWIVEL DIRECT FLOW INSERTS
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
MDR Report Key8758466
Report Number1416605-2019-00014
Device Sequence Number13838288
Product Code ELC
UDI-Device Identifier10889950075613
UDI-Public(01)10889950075613(10)0518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD10
Device Catalogue NumberUI30SD10
Device Lot Number0518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR